Review ArticlesGastrointestinal and Hepatobiliary Immune-related Adverse Events: A Histopathologic ReviewAlruwaii, Zainab I. MD*; Montgomery, Elizabeth A. MD† Author Information *Dammam Regional Laboratory and Blood Bank, Dammam, KSA †Department of Pathology, University of Miami Miller School of Medicine, Miami, FL The authors have no funding or conflicts of interest to disclose. Reprints: Zainab I. Alruwaii, MD, Dammam Regional Laboratory and Blood Bank, 4th Street, Ghirnatah, Dammam 32245, KSA (e-mail: [email protected]). All figures can be viewed online in color at www.anatomicpathology.com. Advances In Anatomic Pathology 29(4):p 183-193, July 2022. | DOI: 10.1097/PAP.0000000000000346 Buy Metrics Abstract Immune checkpoint inhibitors have been increasingly used to treat various malignant neoplasms. Despite their superior efficacy in treating certain ones, their global immune-activation effect leads to systemic side effects, referred to as immune-related adverse events. Immune-related adverse events affect a variety of organs, including the skin, gastrointestinal, hepatobiliary, and endocrine organs. Gastrointestinal tract immune-related adverse events present with a wide range of symptoms with variable severity, which may lead to treatment interruption and administration of immunosuppression therapy in many cases. Histopathologic changes are diverse, overlapping with many other conditions. Therefore, recognizing these changes is crucial in diagnosing immune-related adverse events. This review discusses the pathologic manifestations of gastrointestinal immune-related adverse events and discusses the primary differential diagnoses. Copyright © 2022 Wolters Kluwer Health, Inc. All rights reserved.